Narconon Dangers and Health Risks - Part Two http://www.prlog.org/11003973-narconon-dangers-and-health-risks-part-two.html It is not a matter of “if” another person will die, it is a matter of “when.…

Narconon Dangers and Health Risks - Part Two

http://www.prlog.org/11003973-narconon-dangers-and-health-risks-par...


It is not a matter of “if” another person will die, it is a matter of “when.” Narconon is a dangerous rehab center and the health risks and dangers to the Canadian public must not be tolerated any further.

FOR IMMEDIATE RELEASE

PRLog (Press Release) – Oct 15, 2010 – The Dangerous Sauna Program:

High doses of Niacin are administered in a toxic dosage and this is one of the health risk dangers. The dosage usually begins at 100mg, increasing to 2,600mg, and sometimes as high as 5,000mg. The medically recommended level is about 15 mg. The toxic high doses administered at Narconon, can have severe, even potentially fatal side effects, which was evident.

The effects of the Niacin overdose, which include skin irritation, flushing, severe itching, dizziness and headache, can also cause severe damage to the liver and cause other medical problems.

Other vitamin Mineral supplements, include calcium, magnesium, iron, zinc, manganese, copper, iodine and potassium, and up to half a cup of pure oil. Also a solution called Cal mag; a mix of calcium gluconate, magnesium carbonate and vinegar in water is taken up to three times per day.

On one occasion a diabetic patient entered the sauna program at Narconon Trois-Rivieres and did not receive his insulin. He became extremely ill and was taken to the hospital emergency where the trained medical staff saved his life. He spent several days in hospital care before being discharged.

The hospital staff were very angry and concerned over how Narconon could treat such a patient by not giving him his insulin; especially while being in a hot sauna and taking high doses of niacin and other vitamin concoctions.

Because niacin can cause hyperglycemia, dosage adjustment of insulin or oral antihyperglycemic therapy may be required in diabetic patients.

This Narconon program is extremely dangerous to patients with active liver disease, peptic ulcer disease, hyperuricemia with a history of gouty arthritis or uncontrolled hyperglycemia. Patients with gallbladder disease, history of jaundice or liver disease should be monitored closely while on niacin or niacinamide.

The Narconon Sauna staff members have no medical training and are not qualified to monitor toxic reactions to the high Niacin doses, nor are they trained professionals to recognize any physical or psychological adverse reactions to this treatment they are administering. In effect, they are practicing medicine without a license. They are examining the patients for physical and psychological reactions to the niacin and other vitamin concoctions, which they themselves are administering. These doses are increased according to the unqualified opinions of Narconon staff members.

A Dangerous Scam and Quackery:

After reviewing materials published by Narconon, University of Oklahoma biochemistry professor Bruce Roe described the program as "a scam" based on "half-truths and pseudo-science. In a 1988 report, Dr. Ronald E. Gots, a toxicology expert from Bethesda, Maryland, called the regimen "quackery", and noted that "no recognized body of toxicologists, no department of occupational medicine, nor any governmental agencies endorse or recommend such treatment.

A report on Narconon for the Department of Health in California described the mega-doses of vitamins as "hazardous" and "in some cases lethal". Prof. Michael Ryan, a pharmacologist at University College Dublin, told a 2003 court case that the Purification Rundown is scientifically unverified and medically unsafe.

In a 1999 French court case, five staff members of the Church of Scientology were convicted of fraud for selling the Sauna Purif and other Scientology procedures. In Russia, the Purification Rundown has been banned by officials as a threat to public health.

Narconon Scientology Deaths and Serious Injury:

Paride Ella and Giuseppe Tomba, clients of Narconon in Taceno, Italy, died in 1995 during the vitamin phase of the program, suffering kidney problems and a heart attack respectively.

A 25-year-old man in Portland, Oregon died from liver failure having taken the Purif. His parents sued the Church of Scientology and the case was settled out of court.

At Narconon Trois-Rivieres in Canada, a young man was denied his insulin while in sauna and was rushed to hospital and nearly died.

At Narconon Trois-Rivieres in Canada, a young man suffered severe stomach pains during his time in sauna and was sent to his room to lay down. After suffering all day in his bedroom, he was then taken to the hospital emergency and admitted to a hospital ward for care and monitoring.

Many of the Narconon Trois-Rivieres patients experienced vomiting from stomach upset and other ailments and pains.

Patients at Narconon also experienced mental distress, angry and violent outbursts, including one man who punched his fist through the glass window in the sauna door.

Conclusion Summary:

I was at this Narconon as a patient and later employed on staff for a period of six months and have seen and experienced the dangers and health risks at this controversial rehab center. Many of the cases I witnessed have been documented and substantiated by other reports from ex-patients and ex-staff members from Narconon Trois-Rivieres.

In view of the clear and obvious violations of due care to Patients and medical negligence which this Narconon is responsible for, this facility should be shut down immediately without redress. This is a public health and safety concern that the health authorities and governments of Canada are responsible for, accountable for, and of which they have the power to act and protect our vulnerable citizens from the exploitation, dangers, and health risks.

It is not a matter of “if” another person will die, it is a matter of “when.” The time is now for putting an end to this addiction treatment center that is practicing medicine without a license and administering unsafe and dangerous doses of niacin and using other practices to the detriment of their Patients safety and well-being.

Narconon is a dangerous rehab center and the health risks and dangers to the Canadian public must not be tolerated any further.
David Edgar Love

Views: 23

Add a Comment

You need to be a member of ANONYMOUS Ireland to add comments!

Join ANONYMOUS Ireland

© 2018   Created by someone.   Powered by

Badges  |  Report an Issue  |  Terms of Service